M. V. Falaleev, N. A. Sidorov, and D. N. Sidorov

Generalized Solutions of Volterra Integral Equations of the First Kind

(Lobachevskii Journal of Mathematics, Vol.18, pp.47-57 )

In this paper we derived the explicit structure of generalized solutions of the Volterra integral equations of the first kind. The solution contains singular and regular components. These components can be constructed separately. On the first stage we construct the singular component of the solution by solving the special linear algebraic system. On the second stage the regular component of generalized solution can be constructed.



DVI format (38Kb), ZIP-ed DVI format (16Kb),

ZIP-ed PostScript format (135Kb),    ZIP-ed PDF format (104Kb),

MathML Format